# SDR SWIA201024016

- Difficulty date: January 20, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 17,834 hours, 15,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 SUPPORT ANGLE CRACKED AT LBL 9 AND RIGHT SPLICE CRACKED AT RBL10.  (C CHECK)  REPAIRED PER REO.
